# SDR 97ZZZX5182

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1B6
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Hose
- Part number: LW127984S172
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW REPLACEMENT HOSE ASSY HAS A SCARF-CUT 'FLAPPER' INSIDE THE TAGGED END.  (DEFECT FROM THE MANUFACTURING PROCESS).
